# SDR ZZDA3310697

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 30718PEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY EXIT LIGHT LAMP FOUND BURNED OUT DURING ROUTINE OPERATIONAL CHECK.  REPLACED LAMP.  (X)
